advertisement
Question
Posted by: Marlene | 2009-03-28

My throat is closing up on me

Hi Doc, I have a feeling in my throat like it' s closing up on me - like the feeling of fighting back tears, but I' m not. I first experienced this in November and also struggle with not sleeping or only sleeping 2 - 3 hours a night. I have been stressed out lately - work, personal relations, famiily and I spent 3 hours in traffic every day to work and back. I went to my GP mid January who did routine blood tests i.e. sugar, cholesterol, thyroid etc. He prescirbed Azor to me for 10 days 0.5 mg and a sleeping tablet. My tests came all back normal. The Azor helped immediately and I could really cope - but when the 10 days were over it started again, when I asked for another prescription he said no that I can get addicted to it, but he then said ok for 1 more month but only the Azor. I took my last tablet on the 18th of March and I am not coping now .. what can I do - not sleeping, and my throat is closing up all the time... Please help my work and family is suffering. Marlene

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Marlene

It sounds like if you are suffering from anxiety and a possible mood disorder. Ask your doctor for a prescription of Cilift or Cipralex. These tablets should alleviate your symptoms and can be used longterm. It will take about a week to make a difference and in that time, the doctor can prescribe Azor.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-04-30

Does it also have a side effect of drowsiness? Morning or evening application?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement